# SDR 20000710SH019

- Difficulty date: June 19, 2000
- Submitted: July 10, 2000
- Operation: General aviation
- Aircraft: N280TR
- Make and model: Skrsky S76B
- Aircraft serial: 760344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Part number: RMLH257780
- Condition: Cracked
- Location: Fuselage
- Part time: 3,951 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT FOUND CRACKED IN SEVERAL PLACES.  REPLACED WITH NEW PART.  C/W ASB 76-66-30.  (X)
